# SDR ASAA12511512

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 8,138 hours, 2,606 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 12667
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,158 hours, 2,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, DUCT SPLIT 20 PSI FOR DIFFERANCE AND 18 PSI MIN.  RT SIDE IS LOW LT SIDE NORMAL.  CRUISE GIVES NORMAL INDICATIONS.  LT SIDE DURING CLIMB 38, RT SIDE 18.  CRUISE, RT SIDE 38, LT SIDE 36.  N1 AT 88.9, RT WAS 30, LT WAS 36. SUBSEQUENT FLIGHTS RT BLEED LIGHT CAME ON.  ACFT GROUNDED.  PERFORMED FIM TASK 36-10-00-810-809, FOUND PRECOOLER CONTROL VALVE BAD.  R & R PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  OPS / LEAK CHECK GOOD.
